ID 115
Author
Maeda, Shigeru Department of Mathematical Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima
Content Type
Departmental Bulletin Paper
Description
It is shown that every quadratic first integral of a linear symplectic system is expressed as a linear combination of quadratic forms constructed from generalized eigenvectors corresponding to four coupled eigenvalues.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
30
Start Page
11
End Page
17
Sort Key
11
Published Date
1997-02-20
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng